Godlike Productions - Conspiracy Forum
Users Online Now: 2,907 (Who's On?)Visitors Today: 2,442,188
Pageviews Today: 3,505,475Threads Today: 781Posts Today: 16,105
10:21 PM


Back to Forum
Back to Forum
Back to Thread
Back to Thread
REPORT ABUSIVE REPLY
Message Subject Warning about Methylprednisolone (Drug of Death)
Poster Handle God Loves ALL
Post Content
Corticosteroid withdrawal....

Use of high-dose steroids "for more than a week" begins to produce suppression of the patient's adrenal glands because the exogenous glucocorticoids suppress hypothalamic corticotropin-releasing hormone (CRH) and pituitary adrenocorticotropic hormone (ACTH). With prolonged suppression, the adrenal glands atrophy (physically shrink), and can take months to recover full function after discontinuation of the exogenous glucocorticoid. During this recovery time, the patient is vulnerable to adrenal insufficiency during times of stress,such as illness.

The most serious side effect occurs after the adrenal glands cease natural production of cortisol, which methylprednisolone will replace. Abrupt cessation of the drug after this occurs can result in a condition known as Addisonian crisis, which can be fatal.

Having natural Cortisol depleted on a cold turkey dose quit the person under the drug withdrawal can commit suicide under the psycological stress the withdrawal produces ..

My son Emmanuel on 11/1/2012 commited suicide ..

Emmanuel dose was not steped down, his dose was cut cold turkey causing a drop in natural cortisol that aparently led to a crisis he tried to scape by suicide.

The intent of this post is to warn others about the harmfull effects this drug produces and to investigate if similar cases has happened to others ..

Emmanuel Was 20 years at his death ...
y_tears A young man with great promise hopes & dreams truncated by a drug he was not able to handle and us his parents had no information on its withdrawal effects .

Pining will be greatly aprecciated so others get informed.

Thanks me his father ... too_sad
 Quoting: Please Pin uP ! :( 22818197


Having had to experience this myself, it is horrible and dangerous indeed to cold turkey. Please accept my condolences on Emmanuel, I know of what he experienced, except I being a nurse, knew better. The depression alone from insufficient steroid, IS terrible as is the body pain.

My own pituitary failed from long stress , blood loss and illness and I had to supplement steroid, and the stupid doctors and nurses very nearly killed me when I went in seriously ill which produces HUGE need for more and would not give to me what I needed. Finally ONE doctor who showed hours and hours later LISTENED to me and got me on it IV quickly and saved my life. Which was not have been from suicide because I KNOW, but it well could have happened from the lack of that vital substance, which is as important as water to life. In fact more. The abdominal pain and leg pain during not enough is incredible and I suggest it wasn't just depression but the pain he could not endure. red_heart
 
Please verify you're human:




Reason for reporting:



News